# SDR AALA20120224006

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FASTENER HOLES ON UPPER FORWARD SPAR AFTER REMOVAL OF LEADING EDGE SKIN AT LOCATION 32 INCHES, 37.5 INCHES AND 41 INCHES FROM INBOARD END.  ACCOMPLISHED NESTED ANGLE REPAIR SRM 51-70--12-0G AND EA COMP-57-022040.
